# SDR HEEA077201

- Difficulty date: November 6, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: PHIS761178002
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF UPON RETRACTING LANDING GEAR GOT AN UNSAFE FLIGHT. MAINTENANCE ADJUSTED THE NOSE CENTERING PROXIMITY SENSOR.
